Aleve-d Generic Name & Formulations
Naproxen sodium 220mg, pseudoephedrine HCl 120mg; ext-rel tabs; contains sodium 22mg/caplet.
NSAID (arylacetic acid deriv.) + sympathomimetic.
Nasal congestion, sinus pressure, headache, fever, minor aches and pains.
Aleve-d Dosage and Administration
Swallow whole. Take with fluids. 1 caplet every 12hrs. Max 2 caplets/24hrs.
<12yrs: not recommended.
Aspirin allergy. During or within 14 days of MAOIs. Immediately before or after cardiac surgery.
Aleve-d Boxed Warnings
Increased risk of severe stomach bleeding (esp. ≥60yrs old). History of GI disorders (eg, heartburn, bleeding ulcers). Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Dehydration. Diabetes. GU obstruction. Reevaluate if nasal congestion worsens or lasts >7 days or fever persists or worsens >3 days. Elderly. Pregnancy (esp. during ≥20 weeks), nursing mothers: not recommended.
Hypertensive crisis with MAOIs (see Contraindications). β-blockers may increase pressor effects of sympathomimetics. May potentiate anticoagulants, CNS stimulants. Avoid concomitant other pain relievers. Naproxen may decrease effects of aspirin. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAID-containing products (eg, ibuprofen, naproxen, others), ≥3 alcoholic drinks/day, or prolonged use. Caution with diuretics.
Aleve-d Adverse Reactions
Nervousness, dizziness, insomnia; GI upset/bleed, feel faint, rash, redness, difficulty swallowing, symptoms of heart problems or stroke (eg, trouble breathing, chest pain, weakness, slurred speech, leg swelling), allergic reactions; discontinue if occur.
Aleve-d Clinical Trials
Aleve-d Patient Counseling